# SDR UALA2013031501590

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 86,366 hours, 13,708 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 33
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER HYD PUMP EICAS, RTFL REMOVED ADP CONTINUE WITH STEP 3 PAGE 408 OF MM.  REPLACED ADP PER AMM.  REPLACED HYD ELEC PUMP CTR 2 IAW MM.  REMOVED NR 2 CNTR HYD ACMP.  REPLACED CASE AND PRESSURE FILTERS AT FILTER MODULE.  INSTALLED NR 2 CNTR HYD ELEC PUMP.
